# SDR UHLA2009082800089

- Difficulty date: August 28, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 11,693 hours, 6,227 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR, FORWARD OF OUTBOARD GROUND SPOILER ACTUATOR, OVERBRAID ON WIRE BUNDLE SHOWS EVIDENCE OF CORROSION.  REMOVED AND REPLACED RT ENG W604 HARNESS IAW EMB 170 WM 73-21-50, AMM 20-10-01, IPC 24-02-73.
